| Model Number |
EPIQ ELITE ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported the swivel mechanism of their epiq elite ultrasound system¿s control panel was unable to lock when attempting to transport the unit within the user facility.They were moving the cart back into a room, and when they went to adjust the position of the control panel, it would not lock in place.The failure occurred outside of clinical use, and no patient or user was harmed as a result of the issue.A thorough investigation was performed to identify the root cause of the reported issue.A philips service engineer determined the failure was caused by a grease build-up on the small pin actuator.The grease build-up is not allowing the pin to lock back on its own.